# SDR AALA202509176441

- Difficulty date: September 10, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N437AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10597
- Aircraft time: 15,277 hours, 4,209 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Egt Indication
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO THE FLIGHT CREW REPORTING THAT ON TAKEOFF AT MAX WEIGHT 206K, 31 DEGREES OAT & TOGA TAKE OFF HAD NR 1 ENGINE EGT OVER TEMP. THE AIRCRAFT LANDED SAFELY AT MIA WITHPUT FURTHER INCIDENT.   MAINTENANCE PERFORMED AMM TASK 72-00-00-200-818-A.  AND DETERMINED THE ENGINE WAS OK FOR SERVICE SINCE THE EGT IS AT 1066(AREA A) AT 6 SECOND. MAINTENANCE ACCOMPLISHED A BORESCOPE INSPECTION OF THE HPT SATAGE 1 BLADES WITH NO DEFECTS NOTED PER AMM 72-52-00-290-803-A.
